miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Canonical Homotopy Operators for the d-bar complex in strictly pseudoconvex domains
Mid Sweden University, Faculty of Science, Technology and Media, Department of Engineering, Physics and Mathematics.
1998 (English)In: Bulletin de la Societe Mathematique de France, ISSN 0037-9484, Vol. 126, no 2, 245-271 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1998. Vol. 126, no 2, 245-271 p.
Keyword [en]
d-bar komplex, strictly pseudoconvex domain, Bergman projection, integral formula, Bergman metric, canonical homotopy operator
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-1517ISI: 000079339500003Local ID: 1470OAI: oai:DiVA.org:miun-1517DiVA: diva2:26549
Available from: 2008-09-30 Created: 2008-09-30 Last updated: 2011-01-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Boo, Jörgen
By organisation
Department of Engineering, Physics and Mathematics
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Total: 69 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf